Advertisement

Archive for Rational Mechanics and Analysis

, Volume 156, Issue 2, pp 121–140 | Cite as

Regularity Results for a Class of Functionals with Non-Standard Growth

  • Emilio Acerbi
  • Giuseppe Mingione

Abstract:

We consider the integral functional
$$$$
under non-standard growth assumptions that we call p(x) type: namely, we assume that
$$$$
a relevant model case being the functional
$$$$
Under sharp assumptions on the continuous function p(x)>1 we prove regularity of minimizers. Energies exhibiting this growth appear in several models from mathematical physics.

Keywords

Continuous Function Mathematical Physic Model Case Relevant Model Regularity Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Emilio Acerbi
    • 1
  • Giuseppe Mingione
    • 1
  1. 1.Dipartimento di Matematica¶Università di Parma¶Via D'Azeglio 85/A¶43100 Parma (Italy)¶E-mail: acerbi@prmat.math.unipr.it¶E-mail: mingione@prmat.math.unipr.itIT

Personalised recommendations